Facebook Pixel

why do I feel so tired, ALL the time?

By July 21, 2013 - 8:56pm
Rate This

I do get sleep at night because I take benedryl for allergies. And, just have very low energy for any housecleaning, or doing anything else. I am taking b vitamin supplements.Also, have low dose antidepressent that I take.

Add a Comment1 Comments

EmpowHER Guest

Hi ehshapiro


Welcome to EmpowHER. Some of the most common reasons for fatigue can be caused by what you eat, having too much caffeine and sugar can backfire, leaving you more fatigued as your blood sugar levels fluctuate wildly. 

Exercise is also important to help you in getting a good night rest. More serious conditions can be Anemia, thyroid problems, depression, diabetes and many other.  Since you are taking an antidepressant and also Benadryl, That can also cause you too feel tired and drowsy.  It might be good to let your doctor know, how you are feeling. He might be able to prescribed something else for your allergies, that will not be as strong as Benadryl. 




July 22, 2013 - 3:44am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sleep Disorders

Get Email Updates

Sleep Disorders Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!